# SDR SCNA20220915105S1

- Difficulty date: September 13, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 63,361 hours, 24,255 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL: DEFECT 920979: N/R-00002: TRANSFERED FROM DEFECT #720979 ITEM #1 ON APPROACH, EXPERIENCED A TRAILING EDGE FLAP ASSYMETRY. RAN QRH WHEN SELECTED TO 15 THE FLAPS STOPPED AT 13 PER QRH SELECTED BACK TO 10 FLAPS RETURNED TO 10 AFTER LANDING.  NON-ROUTINE CARD WORK ACCOMPLISHED. REMOVED AND REPLACED FSEU PRECATUINARY. REF AMM 27-51-01 OPS TEST STILL REQUIRED. FSEU REPLACED DUE TO MSGS 37-53279 & 27-81224 ON LEGS 1 & 2 REPLACED OIL IN #3 FLAP TRANSMISSION PRECAUTIONARY REF M/M 12-22-51 W/W BODY PANEL REMOVED AT #4 FLAP TRANSMISSION TO F.O.M. FSEU OPS TEST REF M/M 27-51-61-OPS TEST GOOD REMOVED CONNECTORS FROM #1 ,2,3, AND 4 SKEW SENSORS AND L/H TRANSMITTER. REMOVED  CONNECTOR D40024P. REMOVED CONNECTOR 42104P. FOUND FOUND PIN 7 #4 FLAP SKEW SENSOR CONNECTOR # D11820 HAS CONDUCTIVITY TO GROUND WITH MEGGER. FOUND PIN 6&7 0N #3 SKEW SENSOR CONNECTOR D11818 HAS CONDUCTIVITY TO GROUND WITH MEGGER  FOUND PIN 1 ON #2 SKEW SENSOR CONNECTOR D11816 HAS CONDUCTIVITY TO GROUND . FOUND PINS 13,14,15,16,AND 18 AT CONNECTOR D40024P HAVE CONDUCTIVITY TO GROUND . ALL WIRES WERE CHECKED WITH MEGGER . REMAINING PINS ALL CHECK GOOD .  REMOVED CONNECTORS FROM #5,6,7,AND 8 SKEW SENSORS AND R/H TRANSMITTER  REMOVED CONNECTOR  D40034P .REMOVED CONNECTOR D43104P . INITIAL EVALUATION ACCOMPLISHED ON L/H AND R/H SKEW SYSTEM . REFERANCE N/RS #7 ,8,9,10,11,12,13,AND 14 FOR DEFECTS FOUND .
